The Stacks project

Bibliography entry Nishimura-few

author
Nishimura, Jun-ichi
title
A few examples of local rings, I
year
2012
journal
Kyoto Journal of Mathematics
volume
52
number
1
pages
51–87
url
https://dx.doi.org/10.1215/21562261-1503754

@ARTICLE{Nishimura-few,
    AUTHOR = "Nishimura, Jun-ichi",
    TITLE = "A few examples of local rings, {I}",
    JOURNAL = "Kyoto J. Math.",
    FJOURNAL = "Kyoto Journal of Mathematics",
    VOLUME = "52",
    YEAR = "2012",
    NUMBER = "1",
    PAGES = "51--87",
    ISSN = "2156-2261",
    URL = "https://dx.doi.org/10.1215/21562261-1503754"
}

      

This item is referenced in 2 tags:

  • in Section 54.12: Rational double points
  • in Section 107.17: Existence of bad local Noetherian rings